# SDR SIMA20250409002

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 38,345 hours, 25,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR HARD TO OPEN FROM OUTSIDE "TRANSFERRED TO NRWC 781-DFW-01816 ITEM-1" REF NRWC # 781-DFW-01815, 781-DFW-01816, AND 781-DFW-01817. FOUND INTERFERENCE WITH FWD PAX DOOR LINER. RAR FWD PAX DOOR LINER IAW E170 AMM 25-23-04. PERFORMED FORCE CHECK ON FWD PAX DOOR MAIN HANDLE IAW E170 AMM 52-11-20 AND FOUND DOOR TO BE WITHIN LIMITS.
